# SDR SWIA202265072

- Difficulty date: January 12, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON LWR LH AFT FS621.0 BULKHEAD CRACKED (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED STIFFENER ON LWR LH AFT FS621.0 BULKHEAD WITH NEW P/N 601R36008-51 REF CRJ200 SRM 51-42-06
